On homomorphic images of locally graded groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 53-60
@article{RSMUP_1994__91__53_0,
     author = {Smith, Howard},
     title = {On homomorphic images of locally graded groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {53-60},
     zbl = {0817.20035},
     mrnumber = {1289630},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__53_0}
}
Smith, Howard. On homomorphic images of locally graded groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 53-60. http://www.numdam.org/item/RSMUP_1994__91__53_0/

[1] B. Bruno - R. E. PHILLIPS, On minimal conditions related to Miller-Moreno type groups, Rend. Sem. Mat. Padova, 69 (1983), pp. 153-168. | Numdam | MR 716991 | Zbl 0522.20022

[2] P. Hall, The Eulerian functions of a group, Quart. J. Math.(Oxford), 8 (1936), pp. 134-151. | JFM 62.0082.02

[3] B.H. Neumann, Some remarks on infinite groups, J. London Math. Soc., 12 (1937), pp. 120-127. | JFM 63.0064.03